Can I take pseudoephedrine hci with lexapro (escitalopram)? And what about phenylephrine? The first one has been my preferred cold med for years.
DrugDrugInteractions. Yes, you can take Pseudoephedrine w/lexapro (http://www.Drugs.Com/interactions-check.Php?Drug_list=1964-0, 1013-565). However, it's always best to tell your prescribing doctor & dispensing pharmacist everything you're taking, whether prescription or otc, so that they can pre-emptively look for drug-drug interactions before prescribing you something.
Should be ok. Your not on brand Lexapro (escitalopram) and generic? Also how often do you use cialis? If you begin to have heart palpitations or sleep disturbances, restlessness or headaches during the day, then check you pulse and blood pressure. Pseudoephedrine & phenylephrine, could effect cardiac, CNS etc. But infrequently. See package insert. Risk per100 people or per 1000 is usually small. See ent, meds or ballooning ?
Likely no problem. You likely will be able to tolerate pheylephrine with your lexapro (escitalopram). The most difficult time to combine would be if you were starting Lexapro (escitalopram) or increasing the dose. At those times, patients can have an increased arousal state, which if combined with an activating agent like phenylephrine could be not only uncomfortable but possibly dangerous. I still recommend you call your doctor to discuss this.
It should be okay. You should be fine although there are very rare instances of people having excessive vasoconstriction throughout their brain with taking Pseudoephedrine and it was thought that this was related to excessive serotonin. There is also a proposed instance of serotonin syndrome after the combination of Pseudoephedrine and Paxil (paroxetine) in a person with peripheral artery disease. The risks are relatively low.
Lexapro (escitalopram) As prescribed, yes.
Better to avoid. Decongestants like the ones mentioned work by acting somewhat like Adrenalin and can cause your heart to race, keep you up and feel anxious. These side effects can be exaggerated if taking Lexapro (escitalopram) especially if that is one of the problems you are taking it for. It would be safer to use a topical decongestant like afrin nasal spray as long as you keep it to 3 days or less.
See below YES. I found no drug interactions. However, everybody's different, so check with your physician.